Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and painful pins and needles


10-18-2013, 09:59 PM   #1
Novice
Senior Member
 
Join Date: Oct 2012

My Support Groups:
Remicade and painful pins and needles

I'm gunna make this brief cos I already typed this up and I don't think it posted
this is my second time on remicade the first time was 2 plus years ago went without a hitch only cane off of it because I had a huge flare.

Today was my third infusion since being put back on it. Before going back on it I was having circulation problems get pins and needles type numbness without much encouragement but its not painful and its easy to live with.
After the first infusion of remicade I had very painful pounds and needles in my feet but it passed fairly quickly. Today the infusion went in a bit to quick for my body and u cane over odd feeling but we took a break and restarted it slower and the rest went without a hitch. However I just got huge painful pins and needles again it passed again but my legs feel heavy. I get it in my arms too if im too vigarous but I put that down to the infusion length as it is.

I have a drs appt on the 31st so I'll bring it up but should I be worried im having to be so careful how I sit and lay cos I feel it starting again and it is so painful it should be called knives and daggers not pins abd needles lol.
Has anyone else had this? Is kinda scary lo
tia for any info!!
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Remicade and painful pins and needles
Thread Tools


All times are GMT -5. The time now is 02:30 AM.
Copyright 2006-2017 Crohnsforum.com